Jump to content

Search the Community

Showing results for tags 'extreme sweating'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. I have been taking Pristiq (50mg once a day) for approximately 5 years. It manages my depression fairly well, but I have had side effects of extreme sweating and muscle spasms, and maybe weight gain. I don't know if I would have gained the weight anyway but have gained a lot of weight in that time. I want to stop taking it and was advised by my physician to start tapering off by taking it every other day for 3-4 weeks and then start taking Welbutrin on the off days. I was miserable the whole time - brain zaps, severe headaches, extreme irritability. I tried taking the Welbutrin only one d
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy